# SDR UPS04442046

- Difficulty date: March 2, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  REF EO B747-5310-1093M LEFT BS 1241 FWD HOLE FOUND A BUSHING IN BULKHEAD FORGING.  LEFT BS 1241 FWD HOLE FORGING OLD BUSHING REMOVED.  HFEC INSPECTED, RESULT NO CRACK FOUND.  BUSHING FABRICATED AND INSTALLED PER RS R53-43-35119.  BOLT BACB30US12K46 INSTALLED PER RS R53-43-35119 AND EO B747-5310-20150-A, REF SB 747-53-2283 REV 4, UPS-HKG-04-00059H.
